# SDR 02FDEA00690

- Difficulty date: September 15, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 40,619 hours, 27,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EXTERIOR SKIN HAS A GOUGE AT BS 294.5 JUST ABOVE STR 17L.  R&R SKIN PER EA 7-5330-67012.
